# SDR A6WA202302048454

- Difficulty date: February 4, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 39,139 hours, 37,997 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE-OFF PRIOR TO 80 KNOTS, EFIS COMP MON HEADING. MESSAGE CLEARED AFTER EXITING RUNWAY. BRAKE TEMPS: 3,3,4,5. UNABLE TO CONFIRM WHICH SIDE OFF PRIOR TO RUNWAY EXIT. CAPTAIN'S SIDE 4 DEGREE DRIFT AFTER ONE MINUTE AFTER EXITING RUNWAY.  *********AIRCRAFT REMOVED FROM SERVICE*********  REMOVED AHRS 1 AND FOUND TRAY DIRTY. CLEANED CONNECTION AND TRAY AND REINSTALLED AHRS 1. OPS CHECK GOOD, CONFIRMED HEADING IS NOT DRIFTING     AS NOTED IN DISCREPANCY. WORK PERFORMED IAW AMM 34-21-01 AND ESPM        20-17-10.
